Medication For Tinea Versicolor On The Back?

Illustration of Medication For Tinea Versicolor On The Back?
Illustration: Medication For Tinea Versicolor On The Back? jamaicaobserver.com

I want to ask . Initially my husband had a different skin color in the back color shaped like phlegm, but I don’t know the name … I also continued to become like my husband, then in the back too … that’s why yes ko can be contagious and is there a cure for even skin?

1 Answer:

Hello!


Thank you for the question on HealthReplies.com,


The condition of discoloration in the back area needs to be explored further. Keep in mind since when the disorder occurs, the location of the abnormality in the body, other complaints experienced by your husband (itching, pain, redness of the skin area), a history of allergies, a history of previous skin diseases, a history of treatment that has been done to treat symptoms.


Tinea versicolor is a fungal infection that disrupts skin pigmentation, resulting in patches on the skin area, generally appearing different colored spots from the surrounding normal skin. Tinea versicolor can also be called as pityriasis versicolor. In addition to patches on the skin area, symptoms can also occur such as pink, red, brown, or brown patches, skin spots can occur on the back, chest, neck, or upper arms, the skin feels dry or scaly and itchy.


Tinea versicolor is caused by the development of fungus on the skin, which can be triggered by a weakened immune system, hormonal changes. Some conditions that can be risk factors for phlegm include skin conditions with excessive sweating, nutritional deficiencies, oily skin, a family history of tinea versicolor. To deal with these conditions, it is advisable to consult a doctor or dermatologist regarding further examination and management.


It is necessary to examine the skin lesions experienced. Supporting checks can be done such as blood tests or examination of skin scrapings samples, so that the diagnosis can be established so that treatment can be given according to the cause. In the condition of tinea versicolor can be considered antifungal treatment. Avoid consuming or using self-medication without doctor's instructions, avoid activities that can cause excessive sweating, if sweating, it is advisable to bring clean and dry changing clothes, maintain hygiene by bathing at least twice a day in accordance with the activity.


Hopefully this information can help you,


Regards.

: by

Related Question

How To Cure Sc Wounds That Open After 3 Weeks?

How To Cure Sc Wounds That Open After 3 Weeks?

(1 year ago)

Hello .. I want hertanyaal .. I was after giving birth with sc. After 3 weeks my connection wound opened again huh … but not festering....

Nausea Accompanied By A Bitter Mouth, Late Menstruation And Negative Testpack?

Nausea Accompanied By A Bitter Mouth, Late Menstruation And Negative Testpack?

(1 year ago)

I want to ask how come my throat feels bitter and feeling like nausea, what kind of symptoms do you think about? Had a time to do a tespack afraid of signs of pregnancy, but the hb...

Burning Throat, Pain, And Feeling Dry After Impacted Dental Surgery?

Burning Throat, Pain, And Feeling Dry After Impacted Dental Surgery?

(1 year ago)

Hello doctor. R n r nA week ago I had upper and lower right wisdom teeth surgery. However, why does my throat still feel burning like dehydration and pain. Even after my medication...

Leave a Reply

Your email address will not be published. Required fields are marked *